eyesight problems while using activate xtreme and triazole? help

  1. New Member
    ironstrong's Avatar
    Stats
    6'0"  210 lbs.
    Join Date
    Jun 2011
    Posts
    5
    Rep Power
    44
    Level
    2
    Lv. Percent
    37.67%

    eyesight problems while using activate xtreme and triazole? help


    okay so im 16 years old, 210 pounds, 6 feet tall. im into my 4th day out of 30 of an ax triazole cycle and im starting to have blurred vision, its kind of like when you first wake up and you open your eyes and everything is all blurry for a minuite but it goes away. it started last night and i didint think anything of it but i woke up about an hour ago and its still the same. its kind of hard to describe but when i look far out into the distance it gets more blurry. my eyes and puples look the same, im just trying to figure out if its a side affect of the natural test boosters and estrogen blocker im taking, or any of the other side supplements im taking. please post what you think, because i kind of need some help =)

    this is what im taking:

    activate xtreme 4 caps per day
    triazole 3 caps per day
    DAA 1 scoop per day
    mesomorph 1 scoop per day,
    dynamitize 2 scoop per day
    L glutamine powder 1 tablespoon per day
    multi
    fish oil
    potassium

    foods:
    breakfast: dynamatize shake consisting of couple raw eggs, milk, glutamine powder
    lunch: 2 cans of tuna with cottage cheese
    snack: ham sandwhich
    dinner: steak, rice, more cottage cheese

  2. Senior Member
    corsaking's Avatar
    Stats
    5'8"   lbs.
    Join Date
    Feb 2008
    Posts
    1,778
    Rep Power
    13345
    Level
    32
    Lv. Percent
    5.01%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by ironstrong View Post
    okay so im 16 years old, 210 pounds, 6 feet tall. im into my 4th day out of 30 of an ax triazole cycle and im starting to have blurred vision, its kind of like when you first wake up and you open your eyes and everything is all blurry for a minuite but it goes away. it started last night and i didint think anything of it but i woke up about an hour ago and its still the same. its kind of hard to describe but when i look far out into the distance it gets more blurry. my eyes and puples look the same, im just trying to figure out if its a side affect of the natural test boosters and estrogen blocker im taking, or any of the other side supplements im taking. please post what you think, because i kind of need some help =)

    this is what im taking:

    activate xtreme 4 caps per day
    triazole 3 caps per day
    DAA 1 scoop per day
    mesomorph 1 scoop per day,
    dynamitize 2 scoop per day
    L glutamine powder 1 tablespoon per day
    multi
    fish oil
    potassium

    foods:
    breakfast: dynamatize shake consisting of couple raw eggs, milk, glutamine powder
    lunch: 2 cans of tuna with cottage cheese
    snack: ham sandwhich
    dinner: steak, rice, more cottage cheese

    are you taking anything with nitrates in it.

    I am convinced that it was nitrates that caused an increase in eye pressure and if you are may be the cause.High eye pressure puts pressure on the optic nerve and the damage is not reversible,

Similar Forum Threads

  1. triazole + activate xtreme + DAA PCT?
    By TulsaTalons in forum Supplements
    Replies: 11
    Last Post: 05-31-2011, 03:42 PM
  2. Triazole + Activate Xtreme
    By TehProdigy in forum Supplements
    Replies: 18
    Last Post: 04-18-2011, 10:52 AM
  3. anavar &activate xtreme & triazole
    By christoph2011 in forum Cycle Info
    Replies: 3
    Last Post: 03-22-2011, 06:34 PM
  4. activate xtreme + triazole for PCT
    By paulykim01 in forum Supplements
    Replies: 7
    Last Post: 01-10-2011, 11:02 AM
  5. Activate Xtreme + Triazole after PCT??
    By bashman in forum Supplements
    Replies: 9
    Last Post: 11-12-2010, 09:51 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in